I have been on 1mg of suboxone for one month, after coming off of a 2 year addiction to methadone and opiates. How long will this withdraw last? I was told that there was no withdraw from suboxone, which is why I chose to use it to lesson my methadone withdraw. Now, I feel like crap all over again. I cant keep going through this. This is why I am trapped in this viscous circle to begin with. Can you give me any hope? Am I doing this right? I teach aerobics for 2 hours a day! I cant feel bad, or I'm stuck in addiction. Help!
6 Aug 2011
You to give the brain time to heal, one month on suboxone is not enough time, and if you do jump off at 1 mg, you will experience wd for anywhere from a couple of weeks to a few months. The exercise will help, but you need to taper off, don't just jump at 1 mg, even with the exercise, you are going to have symptoms of wd. Try this, drop to .75 mgs for 4 weeks, .5 for 4 weeks, .25 for 4 weeks, then go one full day between .25 mgs, this is longer than you want to be on. It I am sure, but you won't suffer. After a few weeks on the .25 48 hour skip, you should be able to jump off fairly easily with little to no wd. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
... to money I had to detox quick off the methadone and thought I would die. I have been on and off Suboxone for the past four years and I just want ...
5 answers • 7 Dec 2010
I have just recently gotten back on the methadone program for treatment of my heroin addiction. I've been hearing bits and pieces of info about ...
4 answers • 26 Jul 2011
I took suboxone for a year and tapered off to 2mg about two weeks ago than quit. Wd's set in a couple days later and I wanted to feel good so I ...
3 answers • 25 Nov 2011
I have recently tried Suboxone and immediately felt like myself again... Do I go to my P.C. for help in getting on it? I have a very long history of ...
4 answers • 20 Jan 2012